On a constructive characterization of analytic continuous functions in close-to-convex domains
Doklady Akademii Nauk, Tome 221 (1975) no. 4, pp. 790-793
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_221_4_a10,
author = {N. A. Shirokov},
title = {On a constructive characterization of analytic continuous functions in close-to-convex domains},
journal = {Doklady Akademii Nauk},
pages = {790--793},
year = {1975},
volume = {221},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_221_4_a10/}
}
N. A. Shirokov. On a constructive characterization of analytic continuous functions in close-to-convex domains. Doklady Akademii Nauk, Tome 221 (1975) no. 4, pp. 790-793. http://geodesic.mathdoc.fr/item/DAN_1975_221_4_a10/